The dangers of powdered caffeine

1F90001ADC464400A42727F86283E7B8

BIRMINGHAM, Ala. (WIAT) — It’s in your coffee and energy drinks. Yes, caffeine is everywhere!

Powdered caffeine could be potentially lethal. The powder is sold online and in health supplement stores.

Its cheap and easily available. Now teenagers are getting their hands on it.

Experts say that if you get jitters from your coffee or energy drink it is a sign you’ve had enough. Other symptoms that increase in severity will include blurred vision, dizziness and nausea.

It is a stimulant which will make your pupils constrict and blood vessels constrict. This could cause strokes, decreased blood flow to the heart, brain and in turn cause seizures of fatal arrhythmia.

The American Academy of Pediatrics recommends that adolescents get no more than 100 milligrams of caffeine a day.

 

COPYRIGHT 2014 WIAT 42 NEWS.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s